Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 79, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On cyclic subgroups and the conjugacy problem
R. Daniel Hurwitz.
Proc. Amer. Math. Soc. 79 (1980), 1-8
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 560573
A note on normal complements in mod $p$ envelopes
Lee R. Ivory.
Proc. Amer. Math. Soc. 79 (1980), 9-12
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 560574
The Laskerian property, power series rings and Noetherian spectra
Robert Gilmer and William Heinzer.
Proc. Amer. Math. Soc. 79 (1980), 13-16
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 560575
Differential criteria for flatness
Sarah Glaz.
Proc. Amer. Math. Soc. 79 (1980), 17-22
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 560576
Maximal symmetry and fully wound coverings
Coy L. May.
Proc. Amer. Math. Soc. 79 (1980), 23-31
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 560577
Bolzano’s theorem in several complex variables
Mau Hsiang Shih.
Proc. Amer. Math. Soc. 79 (1980), 32-34
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 560578
A remark on Carleson’s characterization of BMO
Akihito Uchiyama.
Proc. Amer. Math. Soc. 79 (1980), 35-41
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 560579
On $J$-selfadjoint extensions of $J$-symmetric operators
Ian Knowles.
Proc. Amer. Math. Soc. 79 (1980), 42-44
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 560580
An invariant subspace lattice of order type $𝜔+𝜔+1$
K. J. Harrison and W. E. Longstaff.
Proc. Amer. Math. Soc. 79 (1980), 45-49
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 560581
An example of a liminal $C^{∗} $-algebra
A. J. Lazar and D. C. Taylor.
Proc. Amer. Math. Soc. 79 (1980), 50-54
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 560582
Isomorphisms of locally compact groups and Banach algebras
Anthony To Ming Lau and Kelly McKennon.
Proc. Amer. Math. Soc. 79 (1980), 55-58
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 560583
On the continuation of solutions of differential equations by vector Ljapunov functions
L. Hatvani.
Proc. Amer. Math. Soc. 79 (1980), 59-62
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 560584
On autonomous control systems on certain manifolds
Chao Chu Liang.
Proc. Amer. Math. Soc. 79 (1980), 63-66
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 560585
Hausdorff measure and Carleson thin sets
Joel H. Shapiro.
Proc. Amer. Math. Soc. 79 (1980), 67-71
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 560586
The efficiency of an algorithm of integer programming: a probabilistic analysis
Vladimir Lifschitz.
Proc. Amer. Math. Soc. 79 (1980), 72-76
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 560587
Triangles in arrangements of lines. II
George Purdy.
Proc. Amer. Math. Soc. 79 (1980), 77-81
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 560588
The spectrum of the Laplacian of Kähler manifolds
Bang-Yen Chen and Lieven Vanhecke.
Proc. Amer. Math. Soc. 79 (1980), 82-86
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 560589
Isometric immersions of complete Riemannian manifolds into Euclidean space
Christos Baikousis and Themis Koufogiorgos.
Proc. Amer. Math. Soc. 79 (1980), 87-88
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 560590
Semantical completeness theorems in logic and algebra
Vladimir Lifschitz.
Proc. Amer. Math. Soc. 79 (1980), 89-96
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 560591
A linearly ordered ring whose theory admits elimination of quantifiers is a real closed field
L. P. D. van den Dries.
Proc. Amer. Math. Soc. 79 (1980), 97-100
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 560592
A strong convergence theorem for stationary Gaussian sequences in a Hilbert space
Chandrakant M. Deo.
Proc. Amer. Math. Soc. 79 (1980), 101-106
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 560593
A counterexample related to a criterion for a function to be continuous
J. Michael Steele.
Proc. Amer. Math. Soc. 79 (1980), 107-109
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 560594
On the iterations of diffeomorphisms without $C^{0}-Ω$-explosions: an example
Ken Sawada.
Proc. Amer. Math. Soc. 79 (1980), 110-112
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 560595
Toral subgroups lying in the centralizer of the group of units
R. P. Hunter.
Proc. Amer. Math. Soc. 79 (1980), 113-121
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 560596
Fundamental dimension and suspension of approximate fibrations
P. F. Duvall and L. S. Husch.
Proc. Amer. Math. Soc. 79 (1980), 122-126
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 560597
Continuous maps of the interval whose periodic points form a closed set
Ethan M. Coven and G. A. Hedlund.
Proc. Amer. Math. Soc. 79 (1980), 127-133
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 560598
Self-homotopy-equivalences of a space with two nonvanishing homotopy groups
Kouzou Tsukiyama.
Proc. Amer. Math. Soc. 79 (1980), 134-138
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 560599
The stationary set of a group action
Dennis Stowe.
Proc. Amer. Math. Soc. 79 (1980), 139-146
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 560600
On odd-primary components of Lie groups
K. Knapp.
Proc. Amer. Math. Soc. 79 (1980), 147-152
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 560601
Noncompact hereditarily strongly infinite-dimensional spaces
Leonard R. Rubin.
Proc. Amer. Math. Soc. 79 (1980), 153-154
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 560602
A class of $4$-manifolds which have $2$-spines
Bruce Trace.
Proc. Amer. Math. Soc. 79 (1980), 155-156
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 560603